Optimal Reserves and Short-Term Interest Rates in a Model of Bank Runs
Version of Record online: 25 JUL 2014
© 2014 Scottish Economic Society
Scottish Journal of Political Economy
Volume 61, Issue 5, pages 537–558, November 2014
How to Cite
Selvaretnam, G. (2014), Optimal Reserves and Short-Term Interest Rates in a Model of Bank Runs. Scottish Journal of Political Economy, 61: 537–558. doi: 10.1111/sjpe.12057
- Issue online: 4 OCT 2014
- Version of Record online: 25 JUL 2014
- Manuscript Received: 16 APR 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!